U.S. doctors online nowAsk doctors free
A 65-year-old female asked:

I took shingles shot thurs & now i hae rash heat & swelling over my arm. along with iching nausea & heat in arm. what to do?

1 doctor answer2 doctors weighed in
Dr. Robert Killian
General Practice 29 years experience
Skin Infection: This very well may be a rare but possible complication of a shot. It could be a skin infection. I would page your doctor on call to discuss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 24, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.